MathSciNet Relay Station
MathSciNet bibliographic data
MR2474374 62G05 (62G20)
Bezandry, Paul H. Existence of almost periodic solutions to some functional integro-differential stochastic evolution equations. Statist. Probab. Lett. 78 (2008), no. 17, 2844–2849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement